MathSciNet Relay Station
MathSciNet bibliographic data
MR2651845 (2011f:45020) 45J05 (26A33 47D06)
Wang, Rong-Nian; Chen, De-Han On a class of retarded integro-differential equations with nonlocal initial conditions. Comput. Math. Appl. 59 (2010), no. 12, 3700–3709.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement